# SDR F3LA2017082800198

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-112
- Aircraft serial: 1515
- Aircraft time: 55,410 hours, 27,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M13272
- Condition: No Test
- Location: L1 Door
- Part time: 4,842 hours, 2,294 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 10WL FAILED A BITE TEST AT THE L1 DOOR SLIDE.  REMOVED AND REPLACED L1 DOOR SLIDE ASSEMBLY IAW AMM 25-62-44PB401. OPS CHECKED GOOD.
